Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 969276, 29 pages
http://dx.doi.org/10.1155/2011/969276
Research Article

Neutral Operator and Neutral Differential Equation

1Department of Mathematics, Zhengzhou University, Zhengzhou 450001, China
2Department of Mathematics, Dresden University of Technology, 01062 Dresden, Germany

Received 22 March 2011; Accepted 15 June 2011

Academic Editor: Allan C. Peterson

Copyright © 2011 Jingli Ren et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. R. Zhang, “Periodic solutions of linear and quasilinear neutral functional differential equations,” Journal of Mathematical Analysis and Applications, vol. 189, no. 2, pp. 378–392, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. S. Lu and W. Ge, “Periodic solutions of neutral differential equation with multiple deviating arguments,” Applied Mathematics and Computation, vol. 156, no. 3, pp. 705–717, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. Q. Wang and B. Dai, “Three periodic solutions of nonlinear neutral functional differential equations,” Nonlinear Analysis. Real World Applications, vol. 9, no. 3, pp. 977–984, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. J. Wu and Z. Wang, “Two periodic solutions of second-order neutral functional differential equations,” Journal of Mathematical Analysis and Applications, vol. 329, no. 1, pp. 677–689, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. J. Wu and Y. Liu, “Two periodic solutions of neutral difference systems depending on two parameters,” Journal of Computational and Applied Mathematics, vol. 206, no. 2, pp. 713–725, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. S. Lu and W. Ge, “Existence of periodic solutions for a kind of second-order neutral functional differential equation,” Applied Mathematics and Computation, vol. 157, no. 2, pp. 433–448, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. W. S. Cheung, J. Ren, and W. Han, “Positive periodic solution of second-order neutral functional differential equations,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 9, pp. 3948–3955, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. R. E. Gaines and J. L. Mawhin, Coincidence Degree, and Nonlinear Differential Equations, Springer, Berlin, Germany, 1977. View at Zentralblatt MATH
  9. M. Krasnoselskii, Positive Solutions of Operator Equations, P. Noordhoff Ltd., Groningen, The Netherlands, 1964.